# SDR HALA0600710

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 25247
- Aircraft time: 78,768 hours, 15,061 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY, CROSS AISLE OUTER RT EMERGENCY FLOOR LIGHT INOP.  RESECURED OUTLET, OPS CK GOOD.
